Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 56, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 25, 2015, 7:14 PM EDT for 10 counties in Georgia. It was in force for 61 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2015, 7:14 PM EDT (23:14 UTC)
- Expired
- Apr 25, 2015, 8:15 PM EDT
- In force
- 61 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Baker County, GA, Ben Hill County, GA, Colquitt County, GA, Dougherty County, GA, Irwin County, GA, Lee County, GA, Mitchell County, GA, Tift County, GA, Turner County, GA, Worth County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 7:15 PM EDT | TSTM WND DMG | Albany, GA | COUPLE OF TREES DOWN AROUND ALBANY |
| Apr 25, 7:30 PM EDT | TSTM WND DMG | Ashburn, GA | SEVERAL TREES DOWN AROUND ASHBURN |
| Apr 25, 7:30 PM EDT | TSTM WND DMG | Newton, GA | SEVERAL TREES AND POWER LINES DOWN AROUND BAKER COUNTY |
| Apr 25, 7:47 PM EDT | TSTM WND DMG | Sale City, GA | TREE DOWN IN THE EASTERN PART OF MITCHELL COUNTY CLOSE TO THE BORDER WITH COLQUITT COUNTY |
| Apr 25, 7:48 PM EDT | TSTM WND DMG | Sumner, GA | TREE AND POWER LINE DOWN IN SUMNER |
| Apr 25, 7:50 PM EDT | TSTM WND DMG | Nnw Doerun, GA | LARGE TREE SNAPPED ALONG GREEN STREET NEAR THE TRAIN TRACKS IN DOERUN. |
| Apr 25, 7:52 PM EDT | TSTM WND DMG | Fitzgerald, GA | NUMEROUS TREES AND POWER LINES DOWN ACROSS THE COUNTY |
| Apr 25, 7:52 PM EDT | TSTM WND DMG | Fitzgerald, GA | A 50 FT ANTENNA POLE FELL DOWN ON...AND CRUSHED...A CARPORT NEAR FITZGERALD. REPORTED BY WALB-TV. |
| Apr 25, 7:55 PM EDT | TSTM WND GST 60 | 4 E Doerun, GA | SPOTTER ESTIMATED WIND GUSTS NEAR 60 MPH NEAR HIGHWAY 270 AND HIGHWAY 33 |
| Apr 25, 8:00 PM EDT | TSTM WND DMG | 3 Nnw Ocilla, GA | TREES DOWN ON VOTECH DRIVE. |
| Apr 25, 8:00 PM EDT | TSTM WND DMG | Tifton, GA | COUPLE OF TREES DOWN AROUND TIFTON |
| Apr 25, 8:05 PM EDT | TSTM WND DMG | Norman Park, GA | NUMEROUS TREES AND POWER LINES DOWN AROUND THE COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 4:07 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 215 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 304 m²/s²
- 0-3 km storm-relative helicity
- 365 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
620
WUUS52 KTAE 252314
SVRTAE
GAC007-017-071-095-155-177-205-277-287-321-260015-
/O.NEW.KTAE.SV.W.0056.150425T2314Z-150426T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
714 PM EDT SAT APR 25 2015
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DOUGHERTY COUNTY IN SOUTHWESTERN GEORGIA...
TURNER COUNTY IN SOUTH CENTRAL GEORGIA...
NORTHEASTERN BAKER COUNTY IN SOUTHWESTERN GEORGIA...
IRWIN COUNTY IN SOUTH CENTRAL GEORGIA...
NORTHEASTERN MITCHELL COUNTY IN SOUTHWESTERN GEORGIA...
COLQUITT COUNTY IN SOUTH CENTRAL GEORGIA...
TIFT COUNTY IN SOUTH CENTRAL GEORGIA...
SOUTHEASTERN LEE COUNTY IN SOUTHWESTERN GEORGIA...
WORTH COUNTY IN SOUTH CENTRAL GEORGIA...
BEN HILL COUNTY IN SOUTH CENTRAL GEORGIA...
* UNTIL 815 PM EDT
* AT 714 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM NEAR ARABI TO NEAR NEWTON...AND MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
NEWTON...OCILLA...TIFTON...ASHBURN...SYLVESTER...FITZGERALD...
PUTNEY...MOULTRIE...ALBANY...CAMILLA...LEESBURG...OMEGA...NORMAN
PARK...BACONTON...POULAN...DOERUN...TY TY...PHILLIPSBURG...MYSTIC
AND EAST ALBANY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE IMMEDIATELY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS
ONE OF NATURES LEADING KILLERS. REMEMBER... IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3187 8395 3184 8394 3180 8380 3180 8361
3185 8361 3185 8318 3181 8313 3178 8299
3166 8300 3161 8306 3148 8311 3146 8337
3140 8337 3133 8346 3132 8351 3120 8351
3113 8362 3127 8447 3146 8441 3154 8444
TIME...MOT...LOC 2314Z 279DEG 44KT 3180 8369 3136 8437
$$
38-GODSEY2 follow-up statements
692
WWUS52 KTAE 252342
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
742 PM EDT SAT APR 25 2015
GAC177-252351-
/O.CAN.KTAE.SV.W.0056.000000T0000Z-150426T0015Z/
LEE GA-
742 PM EDT SAT APR 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LEE COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3166 8300 3161 8306 3148 8311 3148 8334
3146 8337 3140 8337 3132 8351 3120 8351
3113 8362 3126 8441 3141 8428 3162 8405
3174 8368 3180 8361 3185 8361 3185 8318
3181 8313 3178 8299
TIME...MOT...LOC 2341Z 273DEG 45KT 3173 8338 3129 8406
$$
GAC007-017-071-095-155-205-277-287-321-260015-
/O.CON.KTAE.SV.W.0056.000000T0000Z-150426T0015Z/
DOUGHERTY GA-TURNER GA-BAKER GA-IRWIN GA-MITCHELL GA-COLQUITT GA-
TIFT GA-WORTH GA-BEN HILL GA-
742 PM EDT SAT APR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTHEASTERN DOUGHERTY...TURNER...NORTHEASTERN BAKER...IRWIN...
NORTHEASTERN MITCHELL...COLQUITT...TIFT...WORTH AND BEN HILL
COUNTIES...
AT 741 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF FITZGERALD TO 8 MILES SOUTHEAST OF
BACONTON...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
NEWTON...OCILLA...TIFTON...ASHBURN...SYLVESTER...FITZGERALD...
PUTNEY...MOULTRIE...CAMILLA...ALBANY...OMEGA...NORMAN PARK...
BACONTON...POULAN...DOERUN...TY TY...PHILLIPSBURG...MYSTIC...MARINE
CORPS LOGISTICS BASE AND RIVERSIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
IS ONE OF NATURES LEADING KILLERS. REMEMBER... IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3166 8300 3161 8306 3148 8311 3148 8334
3146 8337 3140 8337 3132 8351 3120 8351
3113 8362 3126 8441 3141 8428 3162 8405
3174 8368 3180 8361 3185 8361 3185 8318
3181 8313 3178 8299
TIME...MOT...LOC 2341Z 273DEG 45KT 3173 8338 3129 8406
$$
38-GODSEY910
WWUS52 KTAE 252357
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
757 PM EDT SAT APR 25 2015
GAC007-095-205-260006-
/O.CAN.KTAE.SV.W.0056.000000T0000Z-150426T0015Z/
DOUGHERTY GA-BAKER GA-MITCHELL GA-
757 PM EDT SAT APR 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DOUGHERTY...
NORTHEASTERN BAKER AND NORTHEASTERN MITCHELL COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
&&
LAT...LON 3166 8300 3161 8306 3148 8311 3148 8334
3146 8337 3140 8337 3132 8351 3120 8351
3113 8362 3119 8398 3152 8390 3169 8361
3177 8343 3182 8333 3185 8318 3181 8313
3178 8299
TIME...MOT...LOC 2356Z 279DEG 42KT 3170 8320 3126 8388
$$
GAC017-071-155-277-287-321-260015-
/O.CON.KTAE.SV.W.0056.000000T0000Z-150426T0015Z/
TURNER GA-IRWIN GA-COLQUITT GA-TIFT GA-WORTH GA-BEN HILL GA-
757 PM EDT SAT APR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTHEASTERN TURNER...IRWIN...NORTHERN COLQUITT...TIFT...
SOUTHEASTERN WORTH AND BEN HILL COUNTIES...
AT 756 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FITZGERALD TO NEAR DOERUN...MOVING EAST AT 50
MPH.
LOCATIONS IMPACTED INCLUDE...
FITZGERALD...OCILLA...MOULTRIE...TIFTON...SYLVESTER...OMEGA...NORMAN
PARK...POULAN...DOERUN...TY TY...RIVERSIDE...PHILLIPSBURG...
UNIONVILLE...MYSTIC...SCHLEY...SYCAMORE...FUNSTON...SUMNER...ELLENTON
AND SOUTH MOULTRIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
IS ONE OF NATURES LEADING KILLERS. REMEMBER... IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3166 8300 3161 8306 3148 8311 3148 8334
3146 8337 3140 8337 3132 8351 3120 8351
3113 8362 3119 8398 3152 8390 3169 8361
3177 8343 3182 8333 3185 8318 3181 8313
3178 8299
TIME...MOT...LOC 2356Z 279DEG 42KT 3170 8320 3126 8388
$$
38-GODSEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 4:33 PM EDT, 2 hours 41 minutes earlier.
Area forecast discussion, Apr 25, 4:33 PM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 433 PM EDT SAT APR 25 2015 ...ISOLATED SEVERE STORMS POSSIBLE THROUGH THIS EVENING... .NEAR TERM [THROUGH TONIGHT]... THE NOON EDT REGIONAL SURFACE ANALYSIS SHOWED A WEAK WARM FRONT EXITING OUR FORECAST AREA TO THE NORTHEAST (ACROSS CENTRAL GA), AND A RIDGE ALONG THE WEST FL COAST. THERE WAS A 1008 MB LOW OVER SOUTHEAST LA, ASSOCIATED WITH AN MCS. VAPOR IMAGERY AND UPPER AIR DATA SOWED A +PV ANOMALY (NEAR THE AFOREMENTIONED WARM FRONT) EXITING OFF THE SOUTHEAST COAST. IT WAS THIS FEATURE (ALONG WITH THE WARM FRONT) THAT HELPED TO GENERATE THE DEEP MOIST CONVECTION THIS MORNING. AS OF 3 PM EDT, THE STORMS OVER OUR REGION HAD DECREASED AND WERE RATHER ISOLATED, BEING PRIMARILY DRIVEN BY MESOSCALE BOUNDARY INTERACTIONS AND A CONDITIONALLY UNSTABLE AIR MASS. THERE WAS ANOTHER +PV ANOMALY OVER SOUTHEAST LA THAT WILL TRANSLATE QUICKLY EASTWARD THROUGH THIS EVENING. WE EXPECT SOME OF THE DEEP MOIST CONVECTION ASSOCIATED WITH THIS FEATURE (CURRENTLY THE MCS IN SOUTHEAST LA) TO REACH OUR FORECAST AREA BY LATE AFTERNOON AND EARLY THIS EVENING. RECENT RAP ANALYSES STILL SHOWED 0-6 BULK SHEAR VALUES OF 50 TO 60 KT ACROSS OUR REGION. COUPLED WITH A MOIST, MODERATELY UNSTABLE AIR MASS, THERE COULD STILL BE ISOLATED SEVERE STORMS ACROSS OUR REGION THROUGH SUNSET. DAMAGING WIND GUSTS AND HAIL ARE THE MAIN THREATS, BUT THERE IS JUST ENOUGH 0-1 KM SHEAR (25 KT) TO SUPPORT A LOW-END TORNADO THREAT AS WELL, ESPECIALLY ALONG MESOSCALE BOUNDARIES. AFTER SUNSET THE CAPE WILL DECREASE AND THE FORCING WILL DIMINISH, SO WE EXPECT THE RAIN TO TAPER OFF FROM WEST TO EAST BY MIDNIGHT. .SHORT TERM [SUNDAY THROUGH MONDAY NIGHT]... AT UPPER LEVELS, THE ELONGATE E-W ORIENTED TROUGH OVER NEW ENGLAND AND THE GREAT LAKES WILL AMPLIFY SOUTHWARD AS IT SWEEPS OFF THE EAST COAST. MEANWHILE, AN UPPER LEVEL LOW WILL CUT OFF OVER NEW MEXICO ON SUNDAY AND MOVE EAST TO OKLAHOMA BY MONDAY NIGHT. THE GULF COAST REGION WILL REMAIN UNDER FAIRLY ZONAL FAST FLOW WITH THE SEEMINGLY EVER-PRESENT SUBTROPICAL JET FIRMLY IN PLACE ON SUNDAY. THIS FEATURE WILL LIFT TEMPORARILY NORTHWARD ON MONDAY. AT THE SURFACE, A COLD FRONT WILL DROP SOUTH FROM THE TENNESSEE VALLEY ON SUNDAY TO OFF OUR COASTLINE BY MONDAY. ENOUGH DRY AIR WILL WORK ITSELF INTO OUR NORTHERN ZONES BY SUNDAY TO PRECLUDE CONVECTIVE DEVELOPMENT THERE. AREAS SOUTH OF A DOTHAN TO TIFTON LINE WILL SEE ISOLATED TO SCATTERED STORM DEVELOPMENT ON SUNDAY AFTERNOON WITH COVERAGE INCREASING AS YOU HEAD SOUTH. 50-55 KNOTS OF DEEP LAYER SHEAR WILL OVERLAY SBCAPES IN EXCESS OF 1200 J/KG (ALONG AND S OF I-10) WHICH WILL SUPPORT ORGANIZED CONVETION AND ANOTHER SEVERE WEATHER THREAT. SPC HAS THE ENTIRE FORECAST AREA OUTLINED FOR A MARGINAL RISK OF SEVERE STORMS. HOWEVER, WE FEEL THAT THE BEST THREAT FOR SEVERE WILL BE LIMITED TO THE SOUTHERN HALF OF THE FORECAST AREA WITH DAMAGING WIND AND HAIL THE PRIMARY THREAT. BY MONDAY, INCREASED DRY AIR AND LOWER CAPE WILL PRECLUDE A SEVERE WEATHER THREAT, ALTHOUGH ISOLATED TO SCATTERED STORMS ARE STILL POSSIBLE SOUTH OF THE FLORIDA LINE. .LONG TERM [TUESDAY THROUGH NEXT SATURDAY]... THE UPPER LOW OVER THE PLAINS WILL OPEN UP AS IT MOVES EAST ACROSS THE MISSISSIPPI VALLEY, BUT SOME REMNANT ENERGY WILL BE LEFT BEHIND AND EVENTUALLY DEEPEN INTO ANOTHER CUT-OFF CLOSED LOW SOMEWHERE IN THE VICINITY OF TX OR LA. THERE ARE LARGE DIFFERENCES IN HOW THE MODELS EVOLVE THE LOW EASTWARD WITH THE GFS MORE PROGRESSIVE THAN THE EURO. THERE WILL BE A SURFACE REFLECTION OF THIS FEATURE SOMEWHERE IN THE VICINITY OF THE NORTH CENTRAL GULF COAST BY TUESDAY. AGAIN, THERE ARE MODEL DIFFERENCES AS TO WHAT LATITUDE THE LOW WILL TRACK EWD ALONG. A MORE NORTHERLY TRACK WOULD FAVOR MORE THUNDERSTORMS AND SEVERE THREAT WHILE A MORE SOUTHERLY ROUTE WOULD MEAN MAINLY SHOWERS. THESE DETAILS WILL NEED TO BE WORKED OUT IN FUTURE FORECASTS WHEN WE WILL HOPEFULLY SEE A MODEL CONSENSUS DEVELOP. ONE THING THAT IS CERTAIN IS THAT THE THE TUESDAY THROUGH WEDNESDAY PERIOD WILL BE THE MOST UNSETTLED WITH HIGHEST POPS. LATER IN THE WEEK, THE EURO DRIES US OUT AND THE GFS DEVELOPS ANOTHER GULF LOW. TO ADDRESS THE UNCERTAINTY WE HAVE SLIGHT TO LOW CHANCE POPS IN FOR FRIDAY THROUGH SATURDAY. && .AVIATION... [THROUGH 18Z SUNDAY] MVFR TO VFR CONDITIONS THIS EVENING WILL DETERIORATE TO IFR OVERNIGHT AS LOW CIGS SET IN AROUND MIDNIGHT. LOW VSBYS WILL ALSO BE POSSIBLE AT TLH AND VLD AROUND SUNRISE. WINDS FROM THE WEST-SOUTHWEST WILL BE QUITE GUSTY TODAY AND TOMORROW AT MOST SITES, AROUND 10-15 KTS WITH GUSTS TO AROUND 20 KTS OCCASIONALLY, THOUGH THEY WILL BE LIGHTER OVERNIGHT. && .MARINE... WINDS WILL INCREASE TO CAUTIONARY LEVELS TONIGHT AS A COLD FRONT DRIFTS SOUTH TOWARD THE WATERS. THESE WINDS WILL REMAIN ELEVATED ACROSS THE EASTERN WATERS INTO SUNDAY NIGHT. THE FRONT WILL SLIDE SOUTH IN THE WATERS BY MONDAY MORNING BRIEFLY SWITCHING WINDS TO OFFSHORE. THE FORECAST FROM TUESDAY ONWARD IS HIGHLY DEPENDENT ON THE DEVELOPMENT OF AND TRACK OF A GULF LOW THROUGH THURSDAY. FOR NOW THE FORECAST REFLECTS MODERATE EASTERLY FLOW ON TUESDAY SWITCHING TO STRONGER NORTHWESTERLY FLOW ON WEDNESDAY. THIS FORECAST IS SUBJECT TO CHANGE. && .FIRE WEATHER... MOIST CONDITIONS WILL PERSIST THROUGH THE NEXT FEW DAYS KEEPING RELATIVE HUMIDITY VALUES WELL ABOVE CRITICAL LEVELS. RAIN CHANCES REMAIN IN THE FORECAST THROUGH WEDNESDAY...WITH THE POTENTIAL FOR LOCALLY HEAVY RAINFALL FROM A STRONGER STORM SYSTEM TUESDAY AND WEDNESDAY. && .HYDROLOGY... AN ACTIVE WEATHER PATTERN HAS LEFT MANY OF OUR AREA RIVERS IN ACTION STAGE, WITH A FEW THAT REACHED FLOOD STAGE. THE CHOCTAWHATCHEE RIVER AT BRUCE AND THE APALACHICOLA RIVER AT BLOUNTSTOWN ARE THE ONLY TWO SITES REMAINING IN FLOOD STAGE AND HAVE BOTH PEAKED AND WILL CONTINUE TO FALL OVER THE NEXT FEW DAYS. ADDITIONAL RAINFALL TODAY AND TOMORROW IS NOT FORECAST TO CAUSE ANY FURTHER FLOODING, HOWEVER A ROUND OF HEAVY RAIN ON TUESDAY IN NORTH FLORIDA MAY CAUSE SOME AREA RIVERS TO RISE TO ACTION OR FLOOD STAGE BY MID-WEEK NEXT WEEK. CURRENTLY THE MOST VULNERABLE SITES WOULD BE THE CHOCTAWHATCHEE AT BRUCE AND CARYVILLE AND THE APALACHICOLA RIVER AT BLOUNTSTOWN AGAIN. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 73 89 69 86 64 / 30 30 20 20 30 PANAMA CITY 74 81 71 79 65 / 20 30 20 30 40 DOTHAN 70 87 64 83 59 / 10 10 10 10 20 ALBANY 70 87 64 81 57 / 30 10 10 10 10 VALDOSTA 71 88 66 82 62 / 40 30 20 20 20 CROSS CITY 73 85 69 84 64 / 30 40 30 40 30 APALACHICOLA 75 83 71 81 68 / 20 40 20 40 40 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...HIGH RIP CURRENT RISK UNTIL 2 AM EDT SUNDAY FOR COASTAL BAY. GA...NONE. AL...NONE. GM...NONE. && NEAR TERM...FOURNIER SHORT TERM...WOOL LONG TERM...WOOL AVIATION...FOURNIER MARINE...WOOL FIRE WEATHER...WOOL HYDROLOGY...MOORE
In the hours before
Local storm report, Apr 25, 6:20 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
620 PM EDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM TSTM WND DMG 2 NNE ALPINE HEIGHTS 30.78N 86.19W
04/25/2015 WALTON FL 911 CALL CENTER
LARGE TREE DOWN ON PIPERS LANDING ROAD AT KINGS LAKE
BLVD.
0546 PM TSTM WND DMG 2 NNW GORDON 30.92N 86.29W
04/25/2015 WALTON FL 911 CALL CENTER
TREES DOWNED BLOCKING SOUTH BOUND TRAFFIC ON HWY 331 NEAR
PITTMAN ROAD.
0546 PM TSTM WND DMG 5 NNW DE FUNIAK SPRINGS 30.79N 86.14W
04/25/2015 WALTON FL 911 CALL CENTER
&&
WOOLLocal storm report, Apr 25, 6:28 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
628 PM EDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG CUTHBERT 31.77N 84.79W
04/25/2015 RANDOLPH GA 911 CALL CENTER
TREES AND POWER LINES DOWN.
&&
WOOLLocal storm report, Apr 25, 6:40 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
640 PM EDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG 1 NE GENEVA 31.05N 85.86W
04/25/2015 GENEVA AL TRAINED SPOTTER
TREE DOWN ON HIGHWAY 27 NORTH.
0615 PM TSTM WND DMG 2 SSW GENEVA 31.02N 85.89W
04/25/2015 GENEVA AL TRAINED SPOTTER
TREE DOWN.
&&
WOOLLocal storm report, Apr 25, 6:45 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
645 PM EDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND GST DOTHAN 31.32N 85.45W
04/25/2015 E59 MPH HOUSTON AL ASOS
&&
WOOLThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 9:20 AM EDT | Severe Thunderstorm Warning | TAE | Decatur, Seminole | 55 min |
| Apr 25, 3:52 PM EDT | Severe Thunderstorm Warning | TAE | Lowndes | 23 min |
| Apr 25, 5:26 PM EDT | Severe Thunderstorm Warning | TAE | Clay, Quitman | 36 min |
| Apr 25, 5:57 PM EDT | Severe Thunderstorm Warning | TAE | Clay, Quitman, Randolph | 33 min |
| Apr 25, 6:27 PM EDT | Severe Thunderstorm Warning | TAE | Lee, Randolph, Terrell | 33 min |
| Apr 25, 6:45 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Clay, Decatur, Early, Miller and 1 more | 60 min |
| Apr 25, 6:48 PM EDT | Severe Thunderstorm Warning | TAE | Ben Hill, Calhoun, Dougherty, Lee, Terrell, Turner and 1 more | 27 min |
| Apr 25, 7:49 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Cook, Lanier | 56 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.